# SDR DL757050753

- Difficulty date: July 22, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 47,189 hours, 22,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3420
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND BEARSTRAP WERE DENTED AT LOWER AFT CORNER OF THE FORWARD CARGO DOORWAY.  INSTALLED REPAIR DOUBLERS.
